# SDR DALA2021052102837

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,873 hours, 35,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO BATTERY PACKS FAILED THE OPERATIONAL CHECK. MAINTENANCE REPLACED THE TWO BATTERY PACKS IN THE FORARD CABIN PER B717 AMM 33-51-03. (LP #1814149)
